Journal article icon

Journal article

SOME RESULTS ON COMBINATORIAL INTERPRETATIONS FOR THE INTEGRAL OF THE PRODUCT OF SEVERAL CLASSICAL ORTHOGONAL POLYNOMIALS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/42.1.57

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
42
Issue:
165
Pages:
57-75
Publication date:
1991-03-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Source identifiers:
25450
Pubs id:
pubs:25450
UUID:
uuid:054e99fd-0699-4490-a38b-6428a109f479
Local pid:
pubs:25450
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP